MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP REUSE. 30X4, 1BLA, 1PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP REUSE. 30X4, 1BLA, 1PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC
Model Number 5922030135
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use in a surgical procedure at the user facility, the device was leaking while inflating, a condition in which the device may not hold the correct pressure.It was reported that the procedure was completed successfully, and there was no surgical delay or adverse consequences reported with this event.

Brand Name
REUSE. 30X4, 1BLA, 1PRT, QUICK CONNECT
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16134075
Report Number3015967359-2023-00026
Device Sequence Number18051324
Product Code KCY
UDI-Device Identifier07613154600052
UDI-Public07613154600052
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5922030135
Device Catalogue Number5922030135
Device Lot Number60270569
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2021
Initial Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown